# SDR UIEA2018080701631

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,114 hours, 18,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B MID FLAP O/B LE DAMAGED. REPAIRED DAMAGE OF LT O/B MID FLAP O/B LE PER SRM 51-53-01-2R-1 DETAIL IV AND SRM 51-70-07-05-0 PAR 5C.
